Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2011, Volume 202, Issue 9, Pages 1373–1386
DOI: https://doi.org/10.1070/SM2011v202n09ABEH004191
(Mi sm7714)
 

This article is cited in 1 scientific paper (total in 1 paper)

Nonzero bounded solutions of one class of nonlinear ordinary differential equations

È. M. Muhamadiev, A. N. Naimov

Vologda State Technical University
References:
Abstract: The paper is concerned with an ordinary differential equation of the form
ψ(x)+(1+cx2)ψ(x)=1xα|ψ(x)|k1ψ(x),x>0,
where k and α are positive parameters, k>1, and c is a constant, subject to the boundary condition
ψ(0)=0,ψ(+)=0.
A variational approach based on finding the eigenvalues of the gradient of the functional Fk,α(f)=+0|f(s)|k+1sαds acting on the space of absolutely continuous functions H10={f:f,fL2(0,+),f(0)=0} is used to show that if c>1/4, k>1, 0<2α<k+3, then problem (1)(2) has a countable number of nonzero solutions, at least one of which is positive. For nonzero solutions, asymptotic formulae as x0 and x+ are obtained.
Bibliography: 7 titles.
Keywords: differential equation, function space, weakly continuous functional, eigenfunction of the gradient of a functional.
Received: 17.03.2010 and 01.12.2010
Bibliographic databases:
Document Type: Article
UDC: 517.927.4+517.988.3
MSC: Primary Primary 34B15; Secondary 34A26, 34A34, 34E10, 46N20
Language: English
Original paper language: Russian
Citation: È. M. Muhamadiev, A. N. Naimov, “Nonzero bounded solutions of one class of nonlinear ordinary differential equations”, Sb. Math., 202:9 (2011), 1373–1386
Citation in format AMSBIB
\Bibitem{MuhNai11}
\by \`E.~M.~Muhamadiev, A.~N.~Naimov
\paper Nonzero bounded solutions of one class of~nonlinear ordinary differential equations
\jour Sb. Math.
\yr 2011
\vol 202
\issue 9
\pages 1373--1386
\mathnet{http://mi.mathnet.ru/eng/sm7714}
\crossref{https://doi.org/10.1070/SM2011v202n09ABEH004191}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2884367}
\zmath{https://zbmath.org/?q=an:1241.34033}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1373M}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000296920400006}
\elib{https://elibrary.ru/item.asp?id=19066307}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81255142541}
Linking options:
  • https://www.mathnet.ru/eng/sm7714
  • https://doi.org/10.1070/SM2011v202n09ABEH004191
  • https://www.mathnet.ru/eng/sm/v202/i9/p121
  • This publication is cited in the following 1 articles:
    1. È. M. Muhamadiev, A. N. Naimov, “Analysis of solutions of a nonlinear scalar field differential equation”, Theoret. and Math. Phys., 193:1 (2017), 1429–1443  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:699
    Russian version PDF:216
    English version PDF:26
    References:107
    First page:40
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025